It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-02-2013, 10:55 PM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: Nevada City
Posts: 8
Jaydell6 HB User
Unhappy Side effects of Symbicort

It seems to be affecting my vision and my voice is hoarse. Does anyone else have any of these reactions? I must say that it is a miracle for getting rid of wheezing, but something this powerful must have a down side.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-03-2013, 06:16 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,551
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Side effects of Symbicort

Hoarseness is a standard side effect (should be on the packaging) particularly if you do not rinse your mouth well after using.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-03-2013, 08:02 AM   #3
Junior Member
(female)
 
Join Date: Oct 2012
Posts: 17
ProbCVA HB UserProbCVA HB User
Re: Side effects of Symbicort

I've definitely had issues with hoarseness, but never vision problems. I haven't had issues with hoarseness recently though.

 
Reply With Quote
The following user gives a hug of support to ProbCVA:
Jaydell6 (02-06-2013)
The Following User Says Thank You to ProbCVA For This Useful Post:
Jaydell6 (02-06-2013)
Old 02-03-2013, 12:56 PM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,702
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Side effects of Symbicort

I don't know if I had vision problems from it, but I did have lots of eye issues such as extreme dryness and vision changes from aging and lazy far-sighted eye. I was so severely agitated all the time and didn't sleep well at all. It worked fine for my asthma, but didn't improve the overall lung capacity (which the specialist was hoping).

I stopped taking it....but when I have colds, I double the pulmicort and add Oxeze (which is what's in symbicort).

q
__________________
It's all a matter of perspective!

 
Reply With Quote
The Following User Says Thank You to quincy For This Useful Post:
Jaydell6 (02-04-2013)
Old 02-06-2013, 10:31 AM   #5
Veteran
(female)
 
Kaji's Avatar
 
Join Date: May 2012
Location: South Florida, USA
Posts: 442
Kaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB User
Re: Side effects of Symbicort

My eyes were fine, but after taking it for two months my heart rate went bananas and I started having spells of extreme shakiness. I went off it and they went away.

I take advair and singulair now and (touch wood) I haven't had any side effects from either.
__________________
~ asthma, allergies, anxiety, arthritis, back problems, high blood pressure, fibromyalgia

Last edited by Kaji; 02-06-2013 at 10:32 AM.

 
Reply With Quote
The following user gives a hug of support to Kaji:
Jaydell6 (02-06-2013)
The Following User Says Thank You to Kaji For This Useful Post:
Jaydell6 (02-06-2013)
Old 03-30-2013, 06:25 PM   #6
Junior Member
(female)
 
Join Date: Jan 2013
Location: OLDCASTLE
Posts: 46
3sillykidsnadog HB User
Re: Side effects of Symbicort

Quote:
Originally Posted by Kaji View Post
My eyes were fine, but after taking it for two months my heart rate went bananas and I started having spells of extreme shakiness. I went off it and they went away.

I take advair and singulair now and (touch wood) I haven't had any side effects from either.
I am also on Symbicort. I've only been on it for just over a month but I have been noticing occasionally at night my heart rate has be up and I've also have extreme shivering but not every time I use it. I'm also on anxiety meds. I'v even been wondering if the rapid heart rate is from perimenopause! Definitely going to bring this up with my doctor. Can I just drop down to 1 inhale? I'm not even sure why I'm on it as my dr. has said it's only mild asthma. I get a tight chest feeling after I use it sometimes too.

 
Reply With Quote
Old 03-31-2013, 06:05 AM   #7
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,551
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Side effects of Symbicort

Even people with mild asthma should be on a daily inhaler. Symbicort has a bronchial dialator along with the steroid. So just like a rescue inhaler, it can cause a change in heart rate. It's an upper. So, ask your doctor if you can go to just a steroid inhaler such as Flovent. That's what I'm on.

 
Reply With Quote
The Following User Says Thank You to Titchou For This Useful Post:
3sillykidsnadog (03-31-2013)
Old 04-08-2013, 09:39 AM   #8
Newbie
(male)
 
Join Date: Apr 2013
Posts: 1
johnnyboy234 HB User
Re: Side effects of Symbicort

I don't have any bad side effects from Symbicort

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!